# SDR AWXA200200839

- Difficulty date: July 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546481251
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK DELAMINATION OF THE L OUTBOARD FOREFLAP WAS FOUND AT THE INBOARD TRAILING EDGE.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD FOREFLAP IAW T/C M3M57004.
